# SDR AWXA200300923

- Difficulty date: August 5, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND AROUND FASTENER HOLES OF AFT CABIN FLOORBEAM Y1292 L/H, FR 66 TO 68. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED AFT CABIN FLOORBEAM FROM FR 66-68, Y1292 L/H; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 29-30, 39-41, FIG. 18.
